# SDR USAA2011022890894

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 86,644 hours, 15,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73R
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C3 CHECK - EMERGENCY LIGHT BATTERY PACK AT POSITION M1209, RIGHT EXIT HATCH FAILED TO ILLUMINATE ASSOCIATED LIGHTS.  CHARGED EMERGENCY LIGHT BATTERY PACK AT POSITION M1209, RIGHT EXIT HATCH IAW B767 AMM 33-51-07.
